Alert archive / Missouri / Flash Flood Warnings in 2010

Flash Flood Warning 80, NWS Springfield, MO

July 11, 20104 counties in Missouri

NWS Springfield, MO issued this flash flood warning at Jul 11, 2010, 4:06 PM CDT for 4 counties in Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 11, 2010, 4:06 PM CDT (21:06 UTC)
Expired
Jul 11, 2010, 10:00 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Storm-based polygon
Flood severity
None

Counties Camden County, MO, Maries County, MO, Miller County, MO, Pulaski County, MO

The radar

The Springfield radar (KSGF), 139 km from the middle of the area, began a volume at 21:09 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 9.1 hours before the alert went out and 190 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2010-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1329 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2010-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 61 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1329 J/kg
Mixed-layer CIN
-18 J/kg
Mixed-layer LCL
876 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
61 m²/s²
0-3 km storm-relative helicity
112 m²/s²
Significant tornado parameter
0.3
Supercell composite
4.2

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

638 
WGUS53 KSGF 112106
FFWSGF
MOC029-125-131-169-120300-
/O.NEW.KSGF.FF.W.0080.100711T2106Z-100712T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
406 PM CDT SUN JUL 11 2010

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  NORTHERN PULASKI COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN CAMDEN COUNTY IN CENTRAL MISSOURI...
  SOUTHEASTERN MILLER COUNTY IN CENTRAL MISSOURI...
  WESTERN MARIES COUNTY IN CENTRAL MISSOURI...

* UNTIL 1000 PM CDT.

* AT 351 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED  
  THUNDERSTORMS WITH VERY HEAVY RAINFALL ACROSS THE WARNED AREA. 
  RADAR ESTIMATES INDICATE THAT THAT OVER TWO INCHES OF RAIN HAS 
  FALLEN OVER THE WARNED AREA SINCE 3 PM. 

* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
  OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
  SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3828 9192 3804 9193 3804 9195 3801 9197
      3801 9203 3796 9203 3785 9226 3783 9241
      3786 9242 3783 9247 3784 9249 3819 9249
      3816 9220 3830 9221

$$

TERRY
2 follow-up statements
680 
WGUS73 KSGF 112316
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
616 PM CDT SUN JUL 11 2010

MOC029-125-131-169-120300-
/O.CON.KSGF.FF.W.0080.000000T0000Z-100712T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
616 PM CDT SUN JUL 11 2010

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1000 PM CDT FOR
NORTHERN PULASKI...SOUTHEASTERN CAMDEN...SOUTHEASTERN MILLER AND
WESTERN MARIES COUNTIES...

AT 603 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED 
THAT TWO TO THREE INCHES OF RAIN HAS FALLEN OVER THE WARNED AREA 
SINCE 3 PM...WITH AN ADDITIONAL ONE TO TWO INCHES OF RAIN POSSIBLE 
THROUGH 8 PM. 

RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. CREEKS...STREAMS AND LOW WATER CROSSINGS WILL BE ESPECIALLY
SUSCEPTIBLE TO THE DANGERS OF FLASH FLOODING.

THIS WARNING INCLUDES BUT IS NOT LIMITED TO THE FOLLOWING LOW WATER
CROSSINGS...

ROUTE N AT THE MARIES RIVER EAST OF BRINKTOWN...
ROUTE O AT JONES CREEK JUST SOUTH OF DIXON...
ROUTE K AT ATWELL CREEK 5 MILES SOUTHEAST OF IBERIA...
ROUTE U AT TAVERN CREEK WEST OF CROCKER...
ROUTE HH AT BELL CREEK EAST OF CROCKER.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
RESIDENTS LIVING ALONG STREAMS AND CREEKS SHOULD TAKE IMMEDIATE
PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO CROSS
SWIFTLY FLOWING WATERS OR WATERS OF UNKNOWN DEPTH BY FOOT OR BY
AUTOMOBILE.

&&

LAT...LON 3828 9192 3804 9193 3804 9195 3801 9197
      3801 9203 3796 9203 3785 9226 3783 9241
      3786 9242 3783 9247 3784 9249 3819 9249
      3816 9220 3830 9221

$$

TERRY
878 
WGUS73 KSGF 120251
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
951 PM CDT SUN JUL 11 2010

MOC029-125-131-169-120300-
/O.EXP.KSGF.FF.W.0080.000000T0000Z-100712T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
PULASKI MO-CAMDEN MO-MARIES MO-MILLER MO-
951 PM CDT SUN JUL 11 2010

...THE FLASH FLOOD WARNING WILL EXPIRE AT 1000 PM CDT FOR NORTHERN
PULASKI...SOUTHEASTERN CAMDEN...SOUTHEASTERN MILLER AND WESTERN
MARIES COUNTIES...

THE HEAVY RAINFALL THAT OCCURRED ACROSS THE WARNED AREA EARLIER 
TODAY HAS COME TO AN END. NO ADDITIONAL HEAVY RAINFALL IS 
EXPECTED...HOWEVER RESIDUAL FLOODING FROM THE EARLIER HEAVY RAINFALL 
IS EXPECTED TO CONTINUE OVERNIGHT. THEREFORE...AN AREAL FLOOD 
WARNING HAS BEEN ISSUED WHICH REPLACES THIS FLASH FLOOD WARNING. IF 
FLOODING HAS BEEN OBSERVED...PLEASE REPORT IT TO YOUR LOCAL LAW 
ENFORCEMENT AGENCY.

LAT...LON 3828 9192 3804 9193 3804 9195 3801 9197
      3801 9203 3796 9203 3785 9226 3783 9241
      3786 9242 3783 9247 3784 9249 3819 9249
      3816 9220 3830 9221

$$

WISE

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 11, 2:20 PM CDT, 1 hour 46 minutes earlier.

Area forecast discussion, Jul 11, 2:20 PM CDT, 1 hour 46 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
220 PM CDT SUN JUL 11 2010

.DISCUSSION...

...MESOSCALE UPDATE...
INITIALLY DISCRETE CELLS STARTING TO FORM INTO AN MCS OVER WEST
CENTRAL AND CENTRAL MISSOURI AS OF 19Z. STILL SEEING SOME ROTATION
WITHIN A COUPLE OF THESE CELLS. CELL OVER HENRY COUNTY IN WEST
CENTRAL MO STARTING TO BOW AND ACCELERATE EAST-SOUTHEAST AND HAS A
HISTORY OF PRODUCING DAMAGING WIND. NEW 18Z SOUNDING FROM SGF
SHOWS 3600+ J/KG CAPES. WOULD EXPECT CURRENT TREND TO COUNTINUE
WITH AN ESE MOVEMENT AND POSSIBLE CONTINUED ACCELERATION WITH
FORWARD PROPAGATING CORFIDI VECTORS HEADING ESE. THIS WOULD KEEP
THE MAIN SEVERE THREAT WITH THIS MCS MAINLY EAST OF AN OSCEOLA TO
BRANSON LINE THIS AFTERNOON.

LINDENBERG

SHORT TERM (TONIGHT THROUGH TUESDAY NIGHT)...

UPPER LEVEL SHORTWAVE CURRENTLY PUSHING THROUGH NORTHERN KANSAS
AND MISSOURI CONTINUES TO INTERACT WITH AN INCREASING UNSTABLE AIR
MASS TO PRODUCE SCATTERED THUNDERSTORM ACTIVITY OVER SOUTHERN
MISSOURI WITH SEVERE STORMS FURTHER NORTH ACROSS CENTRAL MO.
DECENT JET MAX THIS FAR SOUTH FOR THIS TIME OF YEAR WAS HELPING IN
0-6KM SHEAR VALUES OF 40-50KTS OVER NORTHERN PART OF CWA AND WHEN
COMBINED WITH CAPES OF 3000-4000 J/KG WILL CONTINUE THE SEVERE
WEATHER RISK OVER WEST CENTRAL AND CENTRAL MO THROUGH THE
AFTERNOON AND LIKELY INTO THE EVENING HOURS. STILL HAVE NOT SEEN
ANY DEVELOPMENT IN THE SOUTHWEST PART OF THE CWA BUT STILL VERY
UNSTABLE AND WOULD NOT BE SURPRISED TO SEE ADDITIONAL DEVLEOPMENT
LATER IN THE AFTERNOON.

MODELS AS EXPECTED HAVE DIFFERING SOLUTIONS WITH ALL OF THE
MESOSCALE FEATURES BUT COULD SEE ADDITIONAL DEVELOPMENT MONDAY
INTO MONDAY NIGHT...DEPENDING ON WHERE THE EFFECTIVE SURFACE
BOUNDARIES SET UP. BETTER CHANCES FOR CONVECTIVE DEVELOPMENT LOOK
TO BE ACROSS THE SOUTHERN CWA MONDAY INTO MONDAY NIGHT. ANOTHER
STRONG UPPER LEVEL WAVE WILL SHIFT SOUTHEAST INTO THE AREA MONDAY
NIGHT FROM THE SOUTHWEST WHICH SHOULD PUSH THE MAIN AREA OF
CONVECTION EAST OF THE AREA BY MIDDAY TUESDAY.

LINDENBERG

LONG TERM (WEDNESDAY THROUGH SUNDAY)...

UPPER LEVEL RIDGE WILL BE ACROSS THE CENTRAL AND SOUTHERN PLAINS
INTO THE MID AND LOWER MISSISSIPPI VALLEY REGIONS AT THE START OF
THE EXTENDED PERIOD.  A STRONG UPPER LEVEL WAVE IN THE NORTHERN
STREAM FLOW ACROSS THE NORTHERN PLAINS WILL TRACK EAST INTO THE
UPPER MISSISSIPPI VALLEY WEDNESDAY NIGHT ALLOWING FOR A FLATTENING
OF THE UPPER RIDGE AND A SURFACE FRONT TO TRACK INTO THE FORECAST
AREA ON THURSDAY.  HAVE LOW POPS GOING FOR WEDNESDAY DAY NIGHT IN
THE NORTHWEST CWA AND CWA WIDE ON THURSDAY AS THE FRONT WASHES OUT
OVER THE AREA.  MAIN STORM TRACK FOR THE REMAINDER OF THE FORECAST
PERIOD WILL REMAIN ACROSS THE NORTHERN CONUS AND HAVE KEPT
PRECIPITATION OUT OF THE FORECAST FOR NOW.

LINDENBERG

&&

.AVIATION...

FOR THE 18Z TAF PACKAGE...HAVE INCLUDED VICINITY THUNDER THROUGH
THE AFTERNOON AT ALL AIRPORTS AND USED TEMPO GROUPS TO HIGHLIGHT
MOST LIKELY TIMING OF STORMS FROM MID TO LATE AFTERNOON AS AIR
MASS OVER THE REGION BECOMES MODERATELY TO HIGHLY UNSTABLE. HAVE
KEPT WIND PREDOMINANTLY FROM THE SOUTH THROUGH THE FORECAST PERIOD
BUT WOULD CAUTION THAT YOU COULD SEE A TEMPORARY SHIFT TO THE
NORTH OR WEST NEAR STORMS.

HAVE MAINTAINED MENTION OF LOW LEVEL JET FOR TONIGHT WITH TEMPO
GROUPS FOR FOG AND STRATUS FROM AROUND 09-12Z.

TERRY

&&

.SGF WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
KS...NONE.
&&
Hazardous weather outlook, Jul 11, 11:54 AM CDT, 4 hours 12 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1154 AM CDT SUN JUL 11 2010

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-121700-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1154 AM CDT SUN JUL 11 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED...

  SIGNIFICANT THREAT FOR DAMAGING WIND GUSTS TO 70 MPH.
  ELEVATED THREAT FOR HAIL TO THE SIZE OF QUARTERS.
  ELEVATED LIGHTNING THREAT.
  LIMITED THREAT FOR TORNADOES.
  LIMITED FLOODING THREAT.

  AREAS AFFECTED AND TIMING...

SEVERE THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE OUTLOOK
AREA. THE BEST POTENTIAL FOR SEVERE WEATHER WILL OCCUR THIS
AFTERNOON THROUGH THE EVENING

  DISCUSSION...

STRONG TO SEVERE STORMS NORTH AND WEST OF THE AREA WILL TRACK
EAST SOUTHEAST INTO THE AREA THIS AFTERNOON. THESE STORMS WILL BE
CAPABLE OF DAMAGING WINDS IN EXCESS OF 60 MPH AND HAIL TO THE SIZE
OF QUARTERS. AN ISOLATED TORNADO THREAT ALSO EXISTS. WHILE THE
ENTIRE AREA HAS THE POTENTIAL OF SEVERE STORMS THIS AFTERNOON AND
EVENING...THE INITIAL SEVERE WEATHER RISK WILL AFFECT AREAS OF
WEST CENTRAL INTO CENTRAL MISSOURI EARLY THIS AFTERNOON.

IN ADDITION TO THE POTENTIAL OF SEVERE STORMS...HEAVY RAIN WILL
LIKELY ACCOMPANY THESE STORMS...AND SHOULD MULTIPLE THUNDERSTORMS
MOVE OVER THE SAME AREA...A LOCALIZED FLOODING THREAT WILL BE
POSSIBLE.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THERE IS AN ELEVATED TO SIGNIFICANT RISK OF THUNDERSTORMS ONCE
  AGAIN ON MONDAY AND MONDAY NIGHT...AS WELL AS A THREAT FOR
  FLOODING.

  HEAT INDICES ARE EXPECTED TO BE IN EXCESS OF 100 DEGREES ON
  WEDNESDAY AND BETWEEN 95 AND 100 ON THURSDAY.

.SPOTTER INFORMATION STATEMENT...

 SPOTTER ACTIVATION WILL LIKELY BE NEEDED OVER WEST CENTRAL AND
CENTRAL MISSOURI THIS AFTERNOON WITH THE POTENTIAL OF SPOTTERS
BEING NEEDED FURTHER SOUTH BY LATE AFTERNOON INTO THE EARLY EVENING.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

LINDENBERG

In the hours before

Local storm report, Jul 11, 3:12 PM CDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
312 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0310 PM     HAIL             AVA                     36.95N 92.66W
07/11/2010  E0.88 INCH       DOUGLAS            MO   LAW ENFORCEMENT

            COUNTY EM FOR DOUGLAS COUNTY REPORTS NICKEL SIZE HIAL IN
            TOWN, AVA.

&&

JCOLUCCI
Special weather statement, Jul 11, 3:34 PM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
334 PM CDT SUN JUL 11 2010

MOZ096-105-112100-
DOUGLAS MO-OZARK MO-
334 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR NORTH CENTRAL OZARK AND SOUTHEASTERN
DOUGLAS COUNTIES UNTIL 400 PM CDT...

AT 328 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTHEAST OF SQUIRES...OR 8 MILES
SOUTHEAST OF AVA...MOVING SOUTHEAST AT 30 MPH. WINDS AROUND 50 MPH
AND PEA SIZE HAIL ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

CCC/SL
Special weather statement, Jul 11, 3:35 PM CDT, 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
335 PM CDT SUN JUL 11 2010

MOZ096-097-105-112100-
DOUGLAS MO-HOWELL MO-OZARK MO-
335 PM CDT SUN JUL 11 2010

...SIGNIFICANT WEATHER ALERT FOR HOWELL...NORTHEASTERN OZARK AND
SOUTHEASTERN DOUGLAS COUNTIES UNTIL 400 PM CDT...

AT 332 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 4 MILES NORTHWEST OF POTTERSVILLE...OR 13 MILES
WEST OF WEST PLAINS...MOVING NORTHEAST AT 35 MPH. PENNY SIZE HAIL...
AND WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON
FOR CENTRAL MISSOURI. A SEVERE THUNDERSTORM WATCH ALSO REMAINS IN
EFFECT UNTIL 400 PM CDT SUNDAY AFTERNOON FOR SOUTHEAST KANSAS AND
SOUTHWESTERN MISSOURI.

CCC/AF
Local storm report, Jul 11, 3:36 PM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
336 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0318 PM     TORNADO          2 ESE CAMDENTON         38.00N 92.71W
07/11/2010                   CAMDEN             MO   LAW ENFORCEMENT

            MO STATE HWY PATROL REPORTS TORNOADO ON GROUND AT
            BUSINESS 5 AND HWY 5 INTERESCTION. SPOTTER IS EMO
            CAMDENTON CTY.

&&

JCOLUCCI
Local storm report, Jul 11, 3:43 PM CDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
343 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND GST     2 S IBERIA              38.06N 92.29W
07/11/2010  E50 MPH          MILLER             MO   TRAINED SPOTTER

            SPOTTER REPORTS EST 50 MPH WIND GUSTS ON HWY 17, 2 MILES
            SOUTH OF IBERIA AT INTERSECTION OF HWY 42 AND HWY 17.
            WINDS WERE STRAIGHT LINE. SMALL TREES BENT COMPLETELY
            OVER.

&&

JCOLUCCI
Local storm report, Jul 11, 3:50 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
350 PM CDT SUN JUL 11 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0345 PM     FUNNEL CLOUD     1 S CROCKER             37.93N 92.26W
07/11/2010                   PULASKI            MO   PUBLIC

&&

LINDENBERG

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 11, 12:53 PM CDTSevere Thunderstorm WarningSGFBenton, Morgan52 min
Jul 11, 1:36 PM CDTSevere Thunderstorm WarningSGFMorgan54 min
Jul 11, 2:10 PM CDTSevere Thunderstorm WarningSGFBenton, St. Clair50 min
Jul 11, 2:17 PM CDTSevere Thunderstorm WarningSGFMiller, Morgan58 min
Jul 11, 2:27 PM CDTTornado WarningSGFBenton, Morgan34 min
Jul 11, 2:29 PM CDTTornado WarningSGFBenton35 min
Jul 11, 2:33 PM CDTTornado WarningSGFMiller42 min
Jul 11, 2:41 PM CDTFlash Flood WarningSGFBenton, Camden, Miller, Morgan6 hr
Jul 11, 2:55 PM CDTSevere Thunderstorm WarningSGFBenton, Camden, Dallas, Hickory, Laclede, Miller and 1 more50 min
Jul 11, 3:10 PM CDTTornado WarningSGFCamden25 min
Jul 11, 3:17 PM CDTSevere Thunderstorm WarningSGFMaries, Miller43 min
Jul 11, 3:23 PM CDTTornado WarningSGFMaries, Miller39 min
Jul 11, 3:31 PM CDTTornado WarningSGFCamden, Laclede, Pulaski44 min
Jul 11, 3:52 PM CDTSevere Thunderstorm WarningSGFDent, Laclede, Maries, Phelps, Pulaski, Texas38 min
Jul 11, 3:52 PM CDTTornado WarningSGFPhelps, Pulaski23 min
Jul 11, 3:55 PM CDTTornado WarningSGFMaries, Phelps35 min
Jul 11, 4:12 PM CDTTornado WarningSGFPhelps13 min
Jul 11, 4:15 PM CDTSevere Thunderstorm WarningSGFDallas, Laclede, Texas, Webster, Wright60 min
Jul 11, 4:21 PM CDTTornado WarningSGFPhelps24 min
Jul 11, 4:28 PM CDTSevere Thunderstorm WarningSGFDent, Phelps, Texas47 min
Jul 11, 4:46 PM CDTSevere Thunderstorm WarningSGFShannon, Texas, Wright59 min
Jul 11, 5:12 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Vernon63 min
Jul 11, 5:27 PM CDTSevere Thunderstorm WarningSGFSt. Clair52 min
Jul 11, 5:39 PM CDTSevere Thunderstorm WarningSGFDallas, Polk44 min
Jul 11, 5:52 PM CDTSevere Thunderstorm WarningSGFDallas, Greene, Polk38 min
Jul 11, 5:57 PM CDTFlash Flood WarningSGFBenton, Camden, Cedar, Dallas, Hickory, Laclede and 5 more6 hr
Jul 11, 6:12 PM CDTSevere Thunderstorm WarningSGFWebster34 min
Jul 11, 6:18 PM CDTSevere Thunderstorm WarningSGFBarton, Cedar, Dade, Vernon34 min
Jul 11, 6:45 PM CDTSevere Thunderstorm WarningSGFGreene47 min

Nearby

Flash Flood Warnings in Missouri, 2010Every flash flood warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.